# SDR SWAA2016071453803

- Difficulty date: June 15, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 42,974 hours, 25,042 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Arm
- Part number: 147A5744U
- Condition: Cracked
- Location: Rt Wing Roller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRANSVERSE WEB CRACKED INBOARD OF MAIN FLAP ROLLER SUPPORT ARM.     R & R THE SUPPORT ARM IAW SRM.
